RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1992, Volume 26, Issue 4, Pages 80–83 (Mi faa822)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Necessary conditions for similarity of an operator to a self-adjoint one

M. M. Faddeev

V. A. Fock Institute of Physics, Saint-Petersburg State University

Full text: PDF file (520 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1992, 26:4, 295–297

Bibliographic databases:

UDC: 517.948.35
Received: 29.09.1990
Revised: 05.03.1992

Citation: M. M. Faddeev, “Necessary conditions for similarity of an operator to a self-adjoint one”, Funktsional. Anal. i Prilozhen., 26:4 (1992), 80–83; Funct. Anal. Appl., 26:4 (1992), 295–297

Citation in format AMSBIB
\Bibitem{Fad92}
\by M.~M.~Faddeev
\paper Necessary conditions for similarity of an operator to a self-adjoint one
\jour Funktsional. Anal. i Prilozhen.
\yr 1992
\vol 26
\issue 4
\pages 80--83
\mathnet{http://mi.mathnet.ru/faa822}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1209951}
\zmath{https://zbmath.org/?q=an:0813.47022}
\transl
\jour Funct. Anal. Appl.
\yr 1992
\vol 26
\issue 4
\pages 295--297
\crossref{https://doi.org/10.1007/BF01075055}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KZ15100012}


Linking options:
  • http://mi.mathnet.ru/eng/faa822
  • http://mi.mathnet.ru/eng/faa/v26/i4/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kiselev, M. M. Faddeev, “The Similarity Problem for Non-Self-adjoint Operators with Absolutely Continuous Spectrum”, Funct. Anal. Appl., 34:2 (2000), 143–145  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. G. M. Gubreev, A. A. Tarasenko, “On the Similarity to Self-Adjoint Operators”, Funct. Anal. Appl., 48:4 (2014), 286–290  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:168
    Full text:79
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019